EconPapers    
Economics at your fingertips  
 

Version Two: Linear Constraint of the Form “ $$\ge $$ ≥ ”

Stefan M. Stefanov ()
Additional contact information
Stefan M. Stefanov: South-West University Neofit Rilski

Chapter Chapter 8 in Separable Optimization, 2021, pp 163-167 from Springer

Abstract: Abstract Consider the following version $$(C^{\ge })$$ ( C ≥ ) of problem (C) $$(C^\ge )$$ ( C ≥ ) .

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-78401-0_8

Ordering information: This item can be ordered from
http://www.springer.com/9783030784010

DOI: 10.1007/978-3-030-78401-0_8

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-78401-0_8